About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 431717, 5 pages
http://dx.doi.org/10.1155/2013/431717
Research Article

Connectedness of Solution Sets for Weak Vector Variational Inequalities on Unbounded Closed Convex Sets

Department of Mathematics, Guangxi Normal University, Guilin, Guangxi 541004, China

Received 20 January 2013; Revised 27 March 2013; Accepted 28 March 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 Ren-you Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ren-you Zhong, Yun-liang Wang, and Jiang-hua Fan, “Connectedness of Solution Sets for Weak Vector Variational Inequalities on Unbounded Closed Convex Sets,” Abstract and Applied Analysis, vol. 2013, Article ID 431717, 5 pages, 2013. doi:10.1155/2013/431717